# SDR FDEA2018070616370

- Difficulty date: July 6, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 71,445 hours, 25,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035
- Part serial: R21579
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR 1R GUST LOCK BROKEN, AND ENTRY DOOR 1L EMERGENCY RESERVOIR BOTTLE GAUGE SHOWS NO PRESSURE. REMOVED AND REPLACED GUST LOCK COLLAR ASSY. REF 52-11-08 CHECKS OK. BOTTLE REPLACEMENT AND SDR REQIRMENTS. REMOVED AND REPLACED R1 ENTRY DOOR EMERGENCY POWER RESERVOIR REF 52-11-30-04. CYLINDER, EMERGENCY POWER RESERVIOR P/N 803300-35 S/N R21579.
